fouronmyskirt Posted July 3, 2004 Report Share Posted July 3, 2004 Hello, I have been lurking around for awhile now. I was diagnosed with pots in May. I have been taking toprol, lexipro, and xanax. Finally my blood pressure is starting to come down. My heart still runs a little over 100 bpm. I have the fluttering of the heart, feels like someone is squeezing my arm, fatigue, dizziness, cold feet, and all the other lovely symptoms that run with this. They are sending me to a neurologist to rule other things out also, have been getting this nasty taste in my mouth and severe headaches. I have been noticing that my right leg is dark than my left leg which I thought was kinda peculiar. Anyone have that symptom? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.